This work examines a class of switching jump diffusion processes. The main effort is devoted to proving the maximum principle and obtaining the Harnack inequalities. Compared with the diffusions and switching diffusions, the associated operators for switching jump diffusions are non-local, resulting in more difficulty in treating such systems. Our study is carried out by taking into consideration of the interplay of stochastic processes and the associated systems of integro-differential equations.
"Properties of switching jump diffusions: Maximum principles and Harnack inequalities." Bernoulli 25 (2) 1045 - 1075, May 2019. https://doi.org/10.3150/17-BEJ1012